# SDR SIMA20230102001

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 16,125 hours, 10,542 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SPOILER FAULT SHORT FINAL DESCENT. FLT DECLARED EMERGENCY,  FLT LANDED MTX INSP.  FAULT CODE 27030319FCS FCP SWITCH FAULT. PERFORMED FIM TASK 27-00-00-810-802-A00 DETERMINED TO BE TRANSIENT FAULT AND PERFORMED SPOILER OPS TEST IAW AMM CH 27-60-00.
